On characterizing distributions via linearity of regression for non-adjacent record values

Anna Dembińska

Abstract

n/a
Author Anna Dembińska (FMIS / DSPFM)
Anna Dembińska,,
- Department of Stochastic Processes and Financial Mathematics
Pages0-0
Book , 2000
LanguageEnglish
Score (nominal)3
Publication indicators WoS Citations = 25
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?